# SDR AALA201908059010

- Difficulty date: August 3, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N817NN
- Make and model: Boeing 737823
- Aircraft serial: 29558
- Aircraft time: 30,108 hours, 12,034 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 141A4810
- Condition: Cracked
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PRIOR TO PUSH BACK, PILOTS SLIDING  WINDOW CRACKED, VERY HOT, BUBBLING. REPLACED WINDOW PER AMM 56-12-11 AND WINDOW HEAT CONTROL MODULE PER AMM 30-41-11. (PLEASE SEE AALA201908059032 FOR ADDITIONAL PART)
